# SDR REXA201100117

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 17,458 hours, 14,993 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT OUTBOARD FLAP MID HINGE ATTACH HARDWARE CORRODED.  INSTALLED NEW HARDWARE IAW CRJ200 AMM 57-53-02-400-803.
